# SDR CALA2024062501883

- Difficulty date: June 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 35,778 hours, 12,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141A62111
- Condition: Corroded
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK L1 DOOR OUTER HANDLE PAN HAS LIGHT CORROSION TRANSCRIBED FROM HAECO GSO NR 9286404 51-40-02-0G-0.    REF HAECO GSO MECH V900908 BLENDED AREA OF LIGHT CORROISON FOUND PUNCTURE-PAN IS OUT OF LIMITS IAW B737-900ER SRM 53-10-02-1A-1 FIG 4E. REMOVED HANDLE PAN IAW B-737-900ER SRM 51-40-02-0G-0. RECEIVED NEW PAN-LOCATED AND INSTALLED IAW BAC DWG 141A6210 REV.D AND B-737-900ER SRM
